# SDR UPS03841470

- Difficulty date: October 22, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  INTERNAL FINGER DOUBLER IS CORRODED BEYOND LIMITS BETWEEN STATION 355 TO 450 AT LONG 31L.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 5773863 AND SRM 51-1-20D.
